| Model Number |
623-10-36F |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's right hip was revised due to dislocation of the head from the liner.Head and liner were revised to a new head, adm/ mdm poly insert, and mdm metal liner.Rep provided primary and revision usage and confirmed that no further information will be released by the hospital or surgeon.